Alert archive / Kansas / Tornado Warnings in 2009
Tornado Warning 22, NWS Goodland, KS
NWS Goodland, KS issued this tornado warning at Jul 20, 2009, 8:01 PM CDT for 4 counties in Kansas. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2009, 8:01 PM CDT (01:01 UTC)
- Expired
- Jul 20, 2009, 8:42 PM CDT
- In force
- 41 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
Counties Logan County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS
The radar
The Goodland radar (KGLD), 35 km from the middle of the area, began a volume at 01:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 8:07 PM CDT | HAIL 1 | 7 S Edson, KS | |
| Jul 20, 8:19 PM CDT | HAIL 4.25 | 9 Ne Wallace, KS | SOFTBALL SIZED HAIL REPORTED ON THE WALLACE/LOGAN COUNTY LINE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 5:53 PM CDT | Tornado Watch | SPC | 8 hr |
| Jul 20, 7:26 PM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 1.0 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 3234 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KGLD 210101
TORGLD
KSC109-181-193-199-210200-
/O.NEW.KGLD.TO.W.0022.090721T0101Z-090721T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
701 PM MDT MON JUL 20 2009
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN SHERMAN COUNTY IN NORTHWEST KANSAS...
THIS INCLUDES THE CITY OF EDSON...
SOUTHWESTERN THOMAS COUNTY IN NORTHWEST KANSAS...
WESTERN LOGAN COUNTY IN WEST CENTRAL KANSAS...
THIS INCLUDES THE CITIES OF...WINONA...RUSSELL SPRINGS...
EASTERN WALLACE COUNTY IN WEST CENTRAL KANSAS...
THIS INCLUDES THE CITIES OF...WALLACE...SHARON SPRINGS...
* UNTIL 800 PM MDT/900 PM CDT/
* AT 700 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 9 MILES SOUTH OF
EDSON...MOVING SOUTHEAST AT 35 MPH. IN ADDITION TO THE
TORNADO...STRONG WINDS IN EXCESS OF 70 MPH....HAIL LARGER THAN
TENNIS BALLS AND ZERO VISIBILITY IN BLOWING DIRT ARE OCCURRING WITH
THIS STORM.
* THE TORNADO WILL BE NEAR...
7 MILES SOUTHWEST OF RUSSELL SPRINGS AROUND 850 PM CDT...
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 15 AND 35.
THIS INCLUDES HIGHWAY 27 BETWEEN MILE MARKERS 129 AND 170.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WARNING MEANS THAT A TORNADO HAS BEEN OBSERVED OR INDICATED
BY RADAR. IF YOU ARE IN THE PATH OF THIS TORNADO...SEEK SHELTER IN A
SMALL INTERIOR ROOM ON THE LOWEST FLOOR AND COVER UP.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM MDT TUESDAY
MORNING/200 AM CDT TUESDAY MORNING/ FOR NORTHWEST KANSAS AND
SOUTHWEST NEBRASKA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 100 AM MDT TUESDAY MORNING/200 AM CDT TUESDAY MORNING/
FOR EAST CENTRAL COLORADO AND WEST CENTRAL KANSAS.
&&
LAT...LON 3928 10132 3873 10099 3872 10183 3932 10181
3936 10143
TIME...MOT...LOC 0100Z 328DEG 28KT 3920 10156
$$
JRM3 follow-up statements
000
WWUS53 KGLD 210115 RRA
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
815 PM CDT MON JUL 20 2009
KSC109-181-193-199-210200-
/O.CON.KGLD.TO.W.0022.000000T0000Z-090721T0200Z/
SHERMAN KS-THOMAS KS-LOGAN KS-WALLACE KS-
815 PM CDT MON JUL 20 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT/800 PM MDT/
FOR EASTERN WALLACE...WESTERN LOGAN...SOUTHWESTERN THOMAS AND
SOUTHEASTERN SHERMAN COUNTIES...
AT 813 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 9 MILES NORTHEAST OF
WALLACE...MOVING SOUTHEAST AT 50 MPH.
THE TORNADO WILL BE NEAR...
RUSSELL SPRINGS AROUND 830 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
THIS THUNDERSTORM WILL PRODUCE DAMAGING WINDS RESULTING IN AREAS OF
NEAR ZERO VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT TUESDAY
MORNING/100 AM MDT TUESDAY MORNING/ FOR NORTHWEST KANSAS AND
SOUTHWEST NEBRASKA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 200 AM CDT TUESDAY MORNING/100 AM MDT TUESDAY MORNING/
FOR EAST CENTRAL COLORADO AND WEST CENTRAL KANSAS.
&&
LAT...LON 3916 10176 3920 10137 3921 10128 3873 10099
3872 10183
TIME...MOT...LOC 0115Z 337DEG 43KT 3898 10146
$$
JRM000 WWUS53 KGLD 210122 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 722 PM MDT MON JUL 20 2009 KSC181-193-210131- /O.CAN.KGLD.TO.W.0022.000000T0000Z-090721T0200Z/ SHERMAN KS-THOMAS KS- 722 PM MDT MON JUL 20 2009 ...THE TORNADO WARNING FOR SOUTHWESTERN THOMAS AND SOUTHEASTERN SHERMAN COUNTIES IS CANCELLED... THE STORM THAT PROMPTED THE WARNING HAS LEFT THE COUNTY AND NO LONGER POSES A SEVERE WEATHER THREAT. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM MDT TUESDAY MORNING/200 AM CDT TUESDAY MORNING/ FOR NORTHWEST KANSAS AND SOUTHWEST NEBRASKA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 100 AM MDT TUESDAY MORNING/200 AM CDT TUESDAY MORNING/ FOR EAST CENTRAL COLORADO AND WEST CENTRAL KANSAS. LAT...LON 3912 10176 3912 10130 3873 10099 3872 10183 TIME...MOT...LOC 0121Z 337DEG 43KT 3891 10143 $$ KSC109-199-210200- /O.CON.KGLD.TO.W.0022.000000T0000Z-090721T0200Z/ LOGAN KS-WALLACE KS- 822 PM CDT MON JUL 20 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT/800 PM MDT/ FOR EASTERN WALLACE AND WESTERN LOGAN COUNTIES... AT 818 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED 8 MILES EAST OF WALLACE...MOVING SOUTHEAST AT 50 MPH. THE TORNADO WILL BE NEAR... RURAL SOUTHWESTERN LOGAN COUNTY AROUND 840 PM CDT PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING TENNIS BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. THIS THUNDERSTORM WILL PRODUCE DAMAGING WINDS RESULTING IN AREAS OF NEAR ZERO VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT TUESDAY MORNING/100 AM MDT TUESDAY MORNING/ FOR NORTHWEST KANSAS AND SOUTHWEST NEBRASKA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM CDT TUESDAY MORNING/100 AM MDT TUESDAY MORNING/ FOR EAST CENTRAL COLORADO AND WEST CENTRAL KANSAS. && LAT...LON 3912 10176 3912 10130 3873 10099 3872 10183 TIME...MOT...LOC 0121Z 337DEG 43KT 3891 10143 $$ JRM
000 WWUS53 KGLD 210142 RRA SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 842 PM CDT MON JUL 20 2009 KSC109-199-210152- /O.CAN.KGLD.TO.W.0022.000000T0000Z-090721T0200Z/ LOGAN KS-WALLACE KS- 842 PM CDT MON JUL 20 2009 ...THE TORNADO WARNING FOR EASTERN WALLACE AND WESTERN LOGAN COUNTIES IS CANCELLED... THIS WARNING HAS BEEN REPLACED WITH A NEW WARNING FOR SOUTHEASTERN WALLACE...SOUTHWEST LOGAN AND WICHITA COUNTIES. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT TUESDAY MORNING/100 AM MDT TUESDAY MORNING/ FOR NORTHWEST KANSAS AND SOUTHWEST NEBRASKA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM CDT TUESDAY MORNING/100 AM MDT TUESDAY MORNING/ FOR EAST CENTRAL COLORADO AND WEST CENTRAL KANSAS. LAT...LON 3912 10176 3912 10130 3873 10099 3872 10183 TIME...MOT...LOC 0142Z 337DEG 43KT 3868 10131 $$ JRM
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Jul 20, 6:26 PM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Jul 20, 6:26 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 526 PM MDT MON JUL 20 2009 .DISCUSSION... 228 PM MDT MON JUL 20 2009 THE 20Z SURFACE ANALYSIS SHOWS A FRONT ACROSS CENTRAL NEBRASKA AND AN INVERTED TROUGH EXTENDING NORTHWEST INTO NORTHEAST COLORADO. RADAR GETTING RETURNS ALONG THE FRONT AND OVER EASTERN COLORADO. WATER VAPOR IMAGERY SHOWING A SHORTWAVE MOVING OUT OF WYOMING INTO EASTERN COLORADO. NORTHWEST FLOW CONTINUES THROUGH THURSDAY ACROSS THE CENTRAL PLAINS WITH A RIDGE OVER THE WESTERN CONUS. SHORTWAVES WILL CONTINUE TO MOVE DOWN THE EAST SIDE OF THE RIDGE INTO NORTHWEST KANSAS DURING THIS TIME. AT THE SURFACE...LOW PRESSURE WILL MOVE SOUTH ALLOWING HIGH PRESSURE TO BUILD INTO NORTHWEST KANSAS TONIGHT. HIGH PRESSURE WILL STAY IN THE AREA THROUGH TUE NIGHT. ANOTHER AREA OF WEAK LOW PRESSURE WILL MOVE INTO COLORADO WED/THU. THUNDERSTORMS ARE POSSIBLE EVERY DAY THROUGH THU. DIFFICULT TO PROVIDE DEFINITION DUE TO TIMING ISSUES OF WAVES IN NORTHWEST FLOW. CONSEQUENTLY ALMOST EVERY AFTERNOON/EVENING PERIOD WILL HAVE AT LEAST A SLIGHT CHANCE. FOR TONIGHT THERE IS PLENTY OF SHEAR AND CAPE FOR SEVERE THUNDERSTORMS. STORMS SHOULD FIRE ALONG THE TROUGH AND AHEAD OF THE SURFACE COLD FRONT AND THEN MOVE EAST OUT OF THE FORECAST AREA AFTER MIDNIGHT. FOR TUESDAY AFTERNOON AND EVENING...UPSLOPE SHOULD FOCUS ENERGY OVER THE HIGHER TERRAIN AND THEN STORMS WILL MOVE INTO EASTERN COLORADO ZONES. STORMS SHOULD INITIATE AGAIN WED/THU IN EASTERN COLORADO NEAR A SURFACE TROUGH AND THEN DRIFT EAST INTO NW KANSAS DURING THE EVENING. MAX TEMPERATURES WILL BE COOLER IN THE LOWER 80S BEHIND THE COLD FRONT ON TUESDAY. TEMPERATURES WILL WARM BACK INTO THE UPPER 80S/LOWER 90S WITH RETURN FLOW WED/THU. MIN TEMPERATURES WILL COOL DOWN INTO THE UPPER 50S TONIGHT/WED NIGHT AND THEN RETURN TO THE LOW/MID 60S THU NIGHT. IN THE EXTENDED...NORTHWEST FLOW PERSISTS THROUGH THIS PART OF THE FORECAST. AT THE SURFACE...A TROUGH WILL BE OVER EASTERN COLORADO ON FRI AND WILL BE FOLLOWED BY HIGH PRESSURE SAT/SUN. ANOTHER AREA OF WEAK LOW PRESSURE WILL BE OVER WESTERN KANSAS SUN. POPS WILL BE THE MAIN CONCERN ONCE AGAIN. IT APPEARS THAT FORCING IS AVAILABLE THROUGH ALL THE PERIODS EXCEPT SATURDAY. HIGH PRESSURE AND NORTHERLY SURFACE WIND SHOULD BE ACROSS THE FORECAST AREA. OTHERWISE WILL HAVE SLIGHT CHANCE POPS FOR THE AFTERNOON/EVENING PERIODS. MAX TEMPERATURES WILL RANGE FROM THE UPPER 80S/LOW 90S. MIN TEMPERATURES WILL RANGE FROM THE UPPER 50S IN THE WEST TO THE LOWER 60S ELSEWHERE. FS && .AVIATION... 524 PM MDT MON JUL 20 2009 FOR THE 00Z TAFS AT KGLD...SUPER CELL STORMS WILL LIKELY IMPACT THE TERMINAL BETWEEN 00Z AND 0130Z WITH LARGE HAIL AND MVFR CIGS. OTHERWISE...NORTHEAST TO NORTH WINDS WITH SCT MID TO HIGH LEVEL CLOUDS. FOR KMCK CONVECTION MAY IMPACT THE TERMINAL AFTER 01Z FROM NORTH CENTRAL NEBRASKA. SIMILAR TO KGLD ONCE CONVECTION MOVES THROUGH SHOULD JUST HAVE A FEW MID AND HIGH LEVEL CLOUDS. 07 && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. NE...NONE. CO...NONE. &&
Hazardous weather outlook, Jul 20, 3:47 PM CDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 247 PM MDT MON JUL 20 2009 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-211615- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 247 PM MDT MON JUL 20 2009 /347 PM CDT MON JUL 20 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL MOVE ACROSS THE TRI-STATE AREA LATER TODAY. IT WILL INTERACT WITH MOIST AND UNSTABLE AIR TO PRODUCE SCATTERED THUNDERSTORMS ACROSS THE TRI STATE REGION THIS AFTERNOON. SOME OF THE STRONGER STORMS MAY BECOME SEVERE. THE BEST CHANCE FOR SEVERE STORMS WILL BE EAST OF A LINE FROM YUMA TO LEOTI. THE GREATEST THREATS WILL BE LARGE HAIL...DAMAGING WINDS...AND DANGEROUS LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE CURRENT WEATHER PATTERN WILL PERSIST OVER THE TRI STATE REGION...BRINGING A CHANCE FOR THUNDERSTORMS ACROSS THE TRI STATE REGION NEARLY EACH AFTERNOON AND EVENING THROUGHOUT THE WEEK. STORMS WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL...DAMAGING WINDS...AND DANGEROUS LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. HENDERSON
In the hours before
Local storm report, Jul 20, 7:44 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
644 PM MDT MON JUL 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM TSTM WND GST 4 W GOODLAND 39.35N 101.78W
07/20/2009 M66 MPH SHERMAN KS MESONET
&&
KJAMESLocal storm report, Jul 20, 7:46 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
646 PM MDT MON JUL 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG GOODLAND 39.35N 101.71W
07/20/2009 SHERMAN KS NWS EMPLOYEE
BROKEN GARAGE WINDOW
&&
KJAMESLocal storm report, Jul 20, 7:48 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
648 PM MDT MON JUL 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM HAIL GOODLAND 39.35N 101.71W
07/20/2009 M1.75 INCH SHERMAN KS NWS EMPLOYEE
BROKEN VEHICLE WINDOW
&&
KJAMESLocal storm report, Jul 20, 7:51 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
651 PM MDT MON JUL 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM HAIL 8 E WALLACE 38.91N 101.44W
07/20/2009 E2.75 INCH LOGAN KS LAW ENFORCEMENT
&&
KJAMESLocal storm report, Jul 20, 7:53 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
653 PM MDT MON JUL 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM HAIL GOODLAND 39.35N 101.71W
07/20/2009 M2.50 INCH SHERMAN KS NWS EMPLOYEE
NWS EMPLOYEE CAR BACK WINDOW BROKE AT WFO.
&&
HENDERSONLocal storm report, Jul 20, 7:57 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
657 PM MDT MON JUL 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM TSTM WND GST BURLINGTON 39.31N 102.27W
07/20/2009 M58 MPH KIT CARSON CO ASOS
&&
KJAMESThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 7:19 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 56 min |
| Jul 20, 7:23 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Sherman, Thomas, Wallace | 67 min |
| Jul 20, 7:32 PM CDT | Tornado Warning | GLD | Cheyenne, Sherman, Wallace | 43 min |
| Jul 20, 7:54 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Wallace, Wichita | 66 min |
| Jul 20, 8:06 PM CDT | Severe Thunderstorm Warning | GLD | Greeley, Sherman, Wallace | 34 min |
| Jul 20, 8:32 PM CDT | Tornado Warning | GLD | Logan, Wallace, Wichita | 28 min |
| Jul 20, 8:57 PM CDT | Severe Thunderstorm Warning | GLD | Wichita | 34 min |
Nearby
Tornado Warnings in Kansas, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.